question-icon

What causes stomach pain, dizziness, tiredness and vomiting?

default
Posted on Thu, 25 Jun 2015
Question: I am 62 yrs old, been a daibetic for 28, have arthritis for 10 yrs or so. i have had flu symptoms since tues with stomach pain, dizzy, really tired and had bouts of throwing up. i have kept food down since late tues pa but still feel rotten. i have missed a week of work and need to start feeling better. any suggestions? I take alot of meds.
doctor
Answered by Dr. Pavan Kumar Gupta (1 hour later)
Brief answer....your symptoms are due to dehydration and loss of electrolytes
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
It is good that your acute symptoms are over and you are simply left with fatigue low feeling.It is all happening due to dehydration which has resulted in depletion of sodium and electrolytes in the body.In diabetics every illness gets lengthier.
To do....
Take plenty of water.
Take care of electrolytes by drinking ORS,coconut water and lemon water with a pinch of salt. Don't worry that these solutions are going to make your diabetes worse. Just keep a watch on your sugar levels.
There is no need to take any medication now.
I hope you should be all right in next 2-3 days.
I hope it helps however you are most welcome to revert to me for any further query.
Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stomach pain, dizziness, tiredness and vomiting?

Brief answer....your symptoms are due to dehydration and loss of electrolytes Detailed answer... Hello, Thanks for the query. I have read your query and understand your concern. It is good that your acute symptoms are over and you are simply left with fatigue low feeling.It is all happening due to dehydration which has resulted in depletion of sodium and electrolytes in the body.In diabetics every illness gets lengthier. To do.... Take plenty of water. Take care of electrolytes by drinking ORS,coconut water and lemon water with a pinch of salt. Don't worry that these solutions are going to make your diabetes worse. Just keep a watch on your sugar levels. There is no need to take any medication now. I hope you should be all right in next 2-3 days. I hope it helps however you are most welcome to revert to me for any further query. Best of luck Thanks